Abstract and Applied Analysis

Finite-Time H Control for a Class of Discrete-Time Markov Jump Systems with Actuator Saturation via Dynamic Antiwindup Design

Junjie Zhao, Jing Wang, and Bo Li

Full-text: Open access

Abstract

We deal with the finite-time control problem for discrete-time Markov jump systems subject to saturating actuators. A finite-state Markovian process is given to govern the transition of the jumping parameters. A controller designed for unconstrained systems combined with a dynamic antiwindup compensator is given to guarantee that the resulting system is mean-square locally asymptotically finite-time stabilizable. The proposed conditions allow us to find dynamic anti-windup compensator which stabilize the closed-loop systems in the finite-time sense. All these conditions can be expressed in the form of linear matrix inequalities and therefore are numerically tractable, as shown in the example included in the paper.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 906902, 9 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412605765

Digital Object Identifier
doi:10.1155/2014/906902

Mathematical Reviews number (MathSciNet)
MR3186986

Zentralblatt MATH identifier
07023285

Citation

Zhao, Junjie; Wang, Jing; Li, Bo. Finite-Time ${H}_{\infty }$ Control for a Class of Discrete-Time Markov Jump Systems with Actuator Saturation via Dynamic Antiwindup Design. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 906902, 9 pages. doi:10.1155/2014/906902. https://projecteuclid.org/euclid.aaa/1412605765


Export citation

References

  • B. M. Chen, T. H. Lee, K. Peng, and V. Venkataramanan, “Composite nonlinear feedback control for linear systems with input saturation: theory and an application,” IEEE Transactions on Automatic Control, vol. 48, no. 3, pp. 427–439, 2003.
  • T. Hu, A. R. Teel, and L. Zaccarian, “Anti-windup synthesis for linear control systems with input saturation: achieving regional, nonlinear performance,” Automatica, vol. 44, no. 2, pp. 512–519, 2008.
  • J. Raouf and E. K. Boukas, “Stabilization of singular Markovian jump systems with discontinuities and saturation inputs,” IET Control Theory and Applications, vol. 42, no. 5, pp. 767–780, 2011.
  • X. Song, J. Lu, S. Xu, H. Shen, and J. Lu, “Robust stabilization of state delayed T-S fuzzy systems with input saturation via dynamic anti-windup fuzzy design,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 12, pp. 6665–6676, 2011.
  • H. Liu, F. Sun, and E.-K. Boukas, “Robust control of uncertain discrete-time Markovian jump systems with actuator saturation,” International Journal of Control, vol. 79, no. 7, pp. 805–812, 2006.
  • H. Li, B. Chen, Q. Zhou, and W. Qian, “Robust stability for uncertain delayed fuzzy Hopfield neural networks with Markovian jumping parameters,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 39, no. 1, pp. 94–102, 2009.
  • H. Shen, J. H. Park, L. Zhang, and Z. Wu, “Robust extended dissipative control for sampled-data Markov jump systems,” International Journal of Control, 2013.
  • H. Shen, X. Song, and Z. Wang, “Robust fault-tolerant control of uncertain fractional-order systems against actuator faults,” IET Control Theory and Applications, vol. 7, no. 9, pp. 1233–1241, 2013.
  • Z. Wu, P. Shi, H. Su, and J. Chu, “Stochastic synchronization of Markovian jump neural networks with time-varying delay using sampled-data,” IEEE Transactions on Cybernetics, vol. 43, no. 6, pp. 1796–1806, 2013.
  • S. Ma and E. K. Boukas, “Robust ${H}_{\infty }$ filtering for uncertain discrete Markov jump singular systems with mode-dependent time delay,” IET Control Theory and Applications, vol. 3, no. 3, pp. 351–361, 2009.
  • H. Shen, S. Xu, J. Zhou, and J. Lu, “Fuzzy ${H}_{\infty }$ filtering for nonlinear Markovian jump neutral systems,” International Journal of Systems Science, vol. 42, no. 5, pp. 767–780, 2011.
  • H. Shen, S. Xu, X. Song, and G. Shi, “Passivity-based control for Markovian jump systems via retarded output feedback,” Circuits, Systems, and Signal Processing, vol. 31, no. 1, pp. 189–202, 2009.
  • H. Shen, S. Xu, J. Lu, and J. Zhou, “Passivity-based control for uncertain stochastic jumping systems with mode-dependent round-trip time delays,” Journal of the Franklin Institute, vol. 349, no. 5, pp. 1665–1680, 2012.
  • Z. Wu, P. Shi, H. Su, and J. Chu, “Asynchronous ${I}_{2}$-${I}_{\infty }$ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities,” Automatica, vol. 50, no. 1, pp. 180–186, 2013.
  • H. Shen, Z. Wang, X. Huang, and J. Wang, “Fuzzy dissipative control for nonlinear Markovian jump systems via retarded feedback,” Journal of the Franklin Institute, 2013.
  • G. Wang, J. Cao, and J. Liang, “Exponential stability in the mean square for stochastic neural networks with mixed time-delays and Markovian jumping parameters,” Nonlinear Dynamics, vol. 57, no. 1-2, pp. 209–218, 2009.
  • Y. Zhang and C. Liu, “Observer-based finite-time ${H}_{\infty }$ control of discrete-time Markovian jump systems,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 3748–3760, 2013.
  • Y. Hong, J. Wang, and D. Cheng, “Adaptive finite-time control of nonlinear systems with parametric uncertainty,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 858–862, 2006.
  • S. He and F. Liu, “Observer-based finite-time control of time-delayed jump systems,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2327–2338, 2010.
  • S. He and F. Liu, “Finite-time ${H}_{\infty }$ filtering of time-delay stochastic jump systems with unbiased estimation,” Proceedings of the Institution of Mechanical Engineers I, vol. 224, no. 8, pp. 947–959, 2010.
  • S. He and F. Liu, “Finite-time ${H}_{\infty }$ fuzzy control of nonlinear jump system with time delays via dynamic observer-based state feedback,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 4, pp. 605–614, 2012. \endinput